Journal of Symbolic Logic

Review: J. Diller, H. Arnold Schmidt, K. Schutte, H.-J. Thiele, Zur Berechenbarkeit Primitiv-Rekursiver Funktionale Endlicher Typen

William A. Howard

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 40, Issue 3 (1975), 453-454.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739484

JSTOR
links.jstor.org

Citation

Howard, William A. Review: J. Diller, H. Arnold Schmidt, K. Schutte, H.-J. Thiele, Zur Berechenbarkeit Primitiv-Rekursiver Funktionale Endlicher Typen. J. Symbolic Logic 40 (1975), no. 3, 453--454. https://projecteuclid.org/euclid.jsl/1183739484


Export citation